Vortex motion in rectangular cylinders

Seth, B. R. (1936) Vortex motion in rectangular cylinders Proceedings of the Indian Academy of Sciences, Section A, 3 (5). pp. 435-441. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/3/5/435-441/v...

Related URL: http://dx.doi.org/10.1007/BF03046899


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:70985
Deposited On:22 Nov 2011 13:01
Last Modified:18 May 2016 16:53

Repository Staff Only: item control page